# SDR 95ZZZX2797

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5412J
- Make and model: Bolkms BO105CBS
- Aircraft serial: S784
- System (JASC): 6321 · Main Rotor Brake
- Part: Disck
- Part number: AH43881
- Condition: Warped
- Location: Rotor Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE INSPECTION FOUND ROTOR BRAKE DISK WARPED BEYOND LIMITS.  CAUSE UNKNOWN.
